Bad side effects... 1st month on Prog Cream
(California - USA)
Hello, I just started 50ml Prog Cream last month from a compounding pharmacy. Day 15-28. Stopped and got my period the next day.
Side effects I'm getting is...Weight gain (6lbs in two wks), Severe breast tenderness, sweet/carb cravings, increased appetite, 1 Migraine, emotional, tearful, fatigue, un-rested feeling (no matter how much sleep I get), low somber mood, irritated, no energy. Oh and I had a bad hot flash the other night and I'm only 36. I know that's what it had to be.
The reason I'm prescribed this is I'm estrogen dominant. Prob due to 14 yrs straight on BCP. I also take DIM & Vitex. The Vitex is new too and I think some of these side effects could be from that because I started it a month before prog cream. I got 1 migrine too that month and was also very emotional and tearful.
It's all unlike me. I don't cry for no reason. And the only time I've ever had migraines was when I was on Yasmin BCP. I'm very active, energetic, healthy 118 lbs. So for me to put on 6 lbs and be sooooo lethargic is strange.
Let me tell you the other things I'm on too because my story is a little more complicated. I also suffer from hormonal cystic acne along jaw/chin. I have been on Spironolactone for 5 years. I suffer bad side effects from the Spiro. (that's a whole nother topic though). So I'm trying to wean down spiro and replace it with saw palmetto.
So I'm on Spiro, Saw Palmetto, Vitex, DIM, Prog Cream, Vit D, Omega's, Zinc, Psylisium husk, probiotics.
What do you think of taking all this stuff together? I'm concerned abt the Vitex mostly. Should I take more prog cream to speed up the initial process? Do you think these side effects will go away?
thx... sorry that was long.